Journal article

On smallest covers of finite projective spaces


Authors listEisfeld, J

Publication year1997

Pages77-80

JournalArchiv der Mathematik

Volume number68

Issue number1

ISSN0003-889X

DOI Linkhttps://doi.org/10.1007/s000130050034

PublisherSpringer


Abstract
A t-cover of a finite projective space P is a set of t-dimensional subspaces covering all points of P. Beutelspacher [1] constructed examples of t-covers and proved that his examples are of minimal cardinality. We shall show that all examples of minimal cardinality ''look like'' the examples of Beutelspacher.



Citation Styles

Harvard Citation styleEisfeld, J. (1997) On smallest covers of finite projective spaces, Archiv der Mathematik, 68(1), pp. 77-80. https://doi.org/10.1007/s000130050034

APA Citation styleEisfeld, J. (1997). On smallest covers of finite projective spaces. Archiv der Mathematik. 68(1), 77-80. https://doi.org/10.1007/s000130050034



SDG Areas


Last updated on 2025-02-04 at 06:06